# SDR ASOA2016080115317

- Difficulty date: August 1, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 BS 661+32 - 693 HAS CORROSION.   FOUNDTO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A02.   REMOVED AND REPLACED THE SEAT TRACK IAW 53-00-49-000-801-A07, AND 53-00-49-400-801-A07.
